RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dzyubenko, G A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:95
Abstract pages:530
Full texts:179
References:63
E-mail:

http://www.mathnet.ru/eng/person28980
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Mat. Zametki, 84:5 (2008),  713–723  mathnet  mathscinet; Math. Notes, 84:5 (2008), 664–672  isi  scopus
2. G. A. Dzyubenko, M. G. Pleshakov, “Comonotone Approximation of Periodic Functions”, Mat. Zametki, 83:2 (2008),  199–209  mathnet  mathscinet  zmath; Math. Notes, 83:2 (2008), 180–189  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020